MathSciNet Relay Station
MathSciNet bibliographic data
MR1388845 58G26 (14D20 18G50 22E67 57R20)
Brylinski, J.-L.; McLaughlin, D. A. The geometry of degree-$4$ characteristic classes and of line bundles on loop spaces. II. Duke Math. J. 83 (1996), no. 1, 105–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement